MAUDE Adverse Event Report: ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 10MM; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 10MM; POLYETHYLENE SYNTHETIC SUTURE
Model Number ALL-INSIDE QUADLINK KIT, 10MM
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/03/2025, a sales representative reported via email that the fibertag tightrope ii with internalbrace, included in an ar-1288qai-100 all-inside quadlink kit, did not properly tension the graft into the femoral tunnel.The issue was identified during an aclr procedure on (b)(6) 2025.The case was completed successfully, and no patient harm was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information received on 6/20/2025: during the procedure on (b)(6) 2025, the sutures broke but were successfully removed from the patient.The case was completed using an ar-1588rtt2-ib fibertag tightrope ii implant for the internalbrace to secure the graft.The case experienced a 30-minute delay, and additional anesthesia was administered to account for the extended time.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the suture frayed/damaged.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
ALL-INSIDE QUADLINK KIT, 10MM
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22317743
Report Number1220246-2025-02640
Device Sequence Number21037431
Product Code GAT
UDI-Device Identifier00888867473553
UDI-Public(01)00888867473553(11)250225(17)281031(10)15394928
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALL-INSIDE QUADLINK KIT, 10MM
Device Catalogue NumberAR-1288QAI-100
Device Lot Number15394928
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/20/2025
09/26/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/14/2025
09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown